About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 240387, 9 pages
http://dx.doi.org/10.1155/2013/240387
Research Article

The Inviscid Limit Behavior for Smooth Solutions of the Boussinesq System

College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang 314001, China

Received 13 January 2013; Accepted 30 March 2013

Academic Editor: Jesús I. Díaz

Copyright © 2013 Junlei Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junlei Zhu, “The Inviscid Limit Behavior for Smooth Solutions of the Boussinesq System,” Abstract and Applied Analysis, vol. 2013, Article ID 240387, 9 pages, 2013. doi:10.1155/2013/240387